Couldn't find what you looking for?

TRY OUR SEARCH!

My mother has a serious problem with constant back pain and she takes ibuprofen for years. I’m started to worry because I didn’t sure that this medicament is good for long-term usage. I’m asking can people become addicted to Ibuprofen and what happens when you are addicted to it. If somebody knows something about that, please share with me. Thanks!

Loading...

Well, I know for sure that ibuprofen is a non-narcotic drug because I’m using it also for years. In every book about drugs you can find information that this kind of medicaments (anti-inflammatory drugs) has a very low addiction rating. Don’t worry it can’t be physically addicting. Maybe your mum has some kind of mentally addicting and takes ibuprofen whenever she thinks that pain will come.
Reply

Loading...

I use ibuprophen for a bad knee. I heard a doctor say that you can't loose weight if you take ibuprophen. Just last month I heard a report on the radio that body builders have found they can increase their muscle mass by taking ibu and excedren together on a regular basis. I have gained a lot of weight since I started taking ibu and excedren together over a year ago. I weigh more now than I ever have with no increase in food intake or activity change. I tried to stop taking it cold turkey but cannot sleep and have heart palpitations. So I'm slowly reducting my intake of about 1200mgs/day. Hope this alerts someone in my shoes.
Reply

Loading...

Even though Ibuprofen is not a narcotic, it actually can be addicting to some people, not many, but for some yes. I kow because I take it all the time, for toothaches and headaches etc. What I have found, is whenever I stop taking it I feel feverish ( like I have the chills even when it's hot outside ) My whole body will feel sore and muscles ache, just like they do when you have a fever. So in some rare cases like mine , yes, to a certain extent is is addicting. Even though all that Ibuphofen is hard on my stomach. I feel really terrible a lot of times when I don't take it, it feels like a no win situation.
Reply

Loading...

I was taking it for neck and back pain and headaches.I for some reason liked the taste and feeling of taking it, i was addicted. I would make myself think i had headaches and pains just so i had an excuse for taking it. I have had massive stomach problems becuase of over using it for two months. So i would recommend only taking it for at most three days and switch from it to advil or something else so your body doesnt get used to one pain reliever.
Reply

Loading...

Ibuprofen and advil are the exact same medication. Advil is a brand name. If you look at the active ingredients for Advil or Motrin you are taking ibuprofen. So switching from one to another will do absolutely nothing different. They are for temporary relief of pain or fever and should not be used habitually regardless of what physicians say.
Reply

Loading...

Although ibuprofen is a pain reliever it does cause liver problems if taken too much and too often. So I don't recommend you take ibuprofen for a long period of time. Switching to anvil or Tylenol won't do anything because they are the same medication, like te other guy said. It might be addictive, I'm not so sure. I know people that take ibuprofen just for taking it. These are people that like pills and are most common to get addicted to any kind of prescription drugs.
Reply

Loading...

Advil and Tylenol are not the same medication . Im 13 and i can tell the difference .
Reply

Loading...

im 13 and addicted to both ibuprofen and calpol. I simply drink it out of the bottle, I just tastes so nice...
Reply

Loading...

advil and tylenol are not the same thing. advil is the brand name of ibuprofen, and tylenol is the brand name of acetaminophen. aleve is the brand name of naproxen. i've been taking 2 advils every 4 hours for the past few days after scraping a lot of skin off my hand, and if i miss a dose by a few hours, not only does my hand feel like it's on fire, but i also find myself being more irritable and unable to think straight. i'm not sure how much of this is due to the lack of advil, but i do know that it's possible to overdose on it and ruin the liver and have to get the stomach pumped or drink active charcoal, which is NOT FUN. advil and aleve are safe to take together (or tylenol and aleve) so long as you follow the recommended dosage.
Reply

Loading...

 It is indeed addictive...not a narcotic, but physically addictive.  The body builds and addiction...dependance...to it.  If a body is addicted to Ibuprofen, it often begins to have headaches or migraines...which once the patient takes the pill will then subside.  My body was addicted to it when I saw a documentary on it in Switzerland.  I stopped taking it immediately... and very rarely ever take it anymore.  It also in large or long time use can cause irreparable damage to the liver.
Reply

Loading...

I have taken ibuprofen daily for 30 years. No side-effects other than pretty good pain relief. However, in anticipation of a minor outpatient medical procedure I was asked to stop taking ibuprofen for the four days before the procedure (I believe it has anticoagulant properties). That was this morning. By 5 PM today I went into full scale withdrawal with all the classic flu-like symptoms. Maybe I have a flu but I don't thinks so. This is crazy.
Reply

Loading...

Hi, I have been taking Ibuprofen for about 6 years now, not too much, just when my pain escalates. I had body/muscle/joint pain ever since I gave birth to my son, and the doctor prescribed me ibuprofen 800 mg 3xday. So I just got used to take it every time I am in pain, which is pretty often. Sometimes I take only 200mg a day, sometimes 400 mg. I have been to many doctors with my complains of migratory pain, joint and muscles pain, flu like symptoms. So far nobody was able to tell me what I have and how can I cure it. It just occurred to me about 4 days ago that it might be actually the Ibuprofen that causes my symptoms. Do you have any idea how long the withdrawal symptoms may last? I pray that you will read this and reply. It has been very heart wrecking for me to suffer for so many years and not to have any idea what is wrong with me. Thanks
Reply

Loading...

cool!

does it feel nice?
Reply

Loading...

This is bad ou know that ? You could die!!! Wow you need help
Reply

Loading...